Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Covering the track of an isotopy


Author: C. P. Rourke
Journal: Proc. Amer. Math. Soc. 18 (1967), 320-324
MSC: Primary 57.05
DOI: https://doi.org/10.1090/S0002-9939-1967-0224098-X
MathSciNet review: 0224098
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. P. Hudson and E. C. Zeeman, On combinatorial isotopy, Inst. Hautes Études Sci. Publ. Math. 19 (1964), 69-94. MR 0163318 (29:621)
  • [2] E. C. Zeeman, Unknotting combinatorial balls, Ann. of Math. 78 (1963), 501-526. MR 0160218 (28:3432)
  • [3] -, Seminar on combinatorial topology, Inst. Hautes Études Sci., Paris, 1963-1965.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.05

Retrieve articles in all journals with MSC: 57.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0224098-X
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society